# SDR AALA202204051085

- Difficulty date: April 3, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 55,407 hours, 35,177 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: None
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE LAVATORY SMOKE DETECTOR IN REAR LAVATORY MAINTENANCE PERFORMED OPERATIONAL TEST OF AFT LAV SMOKE DETECTOR PER AMM 26-17-00. TEST PASSED WITH WITH AURAL AND VISUAL INDICATION.
